MathSciNet Relay Station
MathSciNet bibliographic data
MR2422266 19E08 (22E65 37K10)
Bezrukavnikov, Roman; Finkelberg, Michael Equivariant Satake category and Kostant-Whittaker reduction. Mosc. Math. J. 8 (2008), no. 1, 39–72, 183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement